# SDR C2XA09RI126

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 19,110 hours, 14,543 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 8151138
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2408 - EWR - FLIGHT CREW REPORTED PACK NR 2 VALVE CLOSED.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  SYSTEM WAS MEL.  IAH MX REMOVED AND REPLACED SLEEVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
